# SDR C2XA06IA030

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 9,996 hours, 7,899 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS27467T23F35P
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - ON TAKEOFF FROM SDF THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT WITHOUT PRESSING THE DOWNLOCK RELEASE BUTTON.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT IN WHEELS PROXIMITY SWITCH WITH NO HELP, AND THEN RESECURED CONNECTOR P0838, OPERATIONAL CHECKS WERE PERFORMED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
